MathSciNet Relay Station
MathSciNet bibliographic data
MR1879847 47F05 (35J15 42B20 47B44)
Auscher, Pascal; Hofmann, Steve; Lewis, John L.; Tchamitchian, Philippe Extrapolation of Carleson measures and the analyticity of Kato's square-root operators. Acta Math. 187 (2001), no. 2, 161–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement